Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Unprotected intercourse, spotting, cramps, chances for pregnancy, feels nausea, tired, sleepy

i had my period on the 1st of march then i stopped the pill on the 13 of march and had sex on the 13, 14 and 15 of march and on the 16 i started spotting and on the 17 it became super heavy with cramps and clots and it lasted 4 days heavy and suddently stopped. since then i been having unprotected sex with my husband. so my questions are when should i be expecting my real period. or when should i count for my next period with my withdraw bleeding or my actual period? is there any chance i can get pregnant or be pregnant since i haven t been feeling good cramps all the time nausea im bloated thow up twice sleepy tired pee more than my usual.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Withdrawal of oral contraceptive pills in between the cycle can cause heavy withdrawal bleeding

It should be taken from first day of the menstrual cycle till 21 days and if you want to get pregnanat leave the tablets for three months and till then use barrier methods

In the meantime you can take folic acid

Chances of ovulation will be in the mid cycle if your cycles are regular

You can take clomiphene citrate under your doctor's guidance if you fail to conceive

For cramps and heavy bleeding take mefenamic acid along with tranexamic acid under doctor's guidance

Take iron supplements
Get your haemoglobin done

Take care
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor